# SDR UALA2013062404351

- Difficulty date: June 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 54,335 hours, 6,774 cycles
- Engine: Pwa PW4090
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: L1 Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD FAILURE OF L1 WINDSHIELD HEATING CIRCUIT. STATUS MESSAGE 3021031. ACCOMPLISHED FIM3-41-805. SWAPPED SENSOR. GROUND TEST PASSED.
